MathSciNet Relay Station
MathSciNet bibliographic data
MR106911 14.00 (50.00)
Monk, D. The geometry of flag manifolds. Proc. London Math. Soc. (3) 9 1959 253–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement